Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
az0889

Accutane and Alcohol?

Recommended Posts

In some posts I have noticed that people bring up their alcohol consumption when they talk about their course. Why is this?

Share this post


Link to post
Share on other sites

Accutane can cause your liver to start shutting down. This causes peoples' cholesterol to increase. To help lower your cholesterol and keep your liver healthy, avoid alcohol and foods high in saturated or trans fats.

Share this post


Link to post
Share on other sites

You become a "lightweight" on tane, and some people say you cause permanent damage, but then some people say it repairs itself.. So.. Meh..

Share this post


Link to post
Share on other sites

Well I'm glad this website told me that, I have never been drunk just 1-2 girly drinks probably every other month. I think I'll just cut it out completely haha. Thanks for the help!

Share this post


Link to post
Share on other sites

Your liver is already working hard to filter accutane. Drinking just puts unneeded stress on your liver and dehydrates you. During my first course I had a few drinks and the accutane side effects worsened. This course I will not be drinking at all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×